# SDR AU510001591

- Difficulty date: December 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Circuit Board
- Part number: 9506747
- Condition: Unserviceable
- Location: Interphone
- Part time: 1,806 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SERVICE UNITS (PSU) FAULTY. INVESTIGATION FOUND PSU CONTROL CIRCUIT BOARDS HAD BEEN HEAT DAMAGED.  INVESTIGATION INTO THE CAUSE OF THE CIRCUIT BOARDS DAMAGE REVEALED THAT THE WIRE ON THE OUTLET SIDE OF ALL OF THE PSU CONTROL CIRCUIT BOARDS HAD CHAFED INSULATION ALLOWING SHORT CIRCUIT TO GROUND. THIS UNCONTROLLED SHORT CIRCUIT RESULTED IN THE OUTLET TRANSISTOR BURNING OUT ON ALL PSU CONTROL CIRCUIT BOARDS.(CASA NR 510001591)
